Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child having intense pain on moving or getting up, has low appetite, low grade fever. Had abdominal surgeries as an infant for GERD. What can be done?

My 7 year old son has been crying (screaming) in pain off and on for over 12 hours now. He hasn t eaten but has taken Tylenol today. Hurts him when he move or gets up. Has slept a lot today too. He only thru up once and has only peed once as well. He also has a low grade fever now. Side note - had 2 abdominal surgeries as a baby due to gird.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. Your son is having low fever stomach pain. no appetite less urination
suggests may be typhoid fever. may not have relation with the surgeries he had. I advise you
to consult a physician for diagnosis and treatment. you may have to get the MRI abdomen to
rule out the conection with the surgeries. besides routin tests. I hope you are satisfied with
my reply thank you.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor